Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted (edited)

So I’ve been using the acne.org products on my face for a little over two weeks now. I’m up to the full dose of benzoyl peroxide, and it’s drying, like I expected, but my face has also begun to burn after I put it on. At first it was just a little tingle, but it has become a little worse. Not anything unbearable, but still concerning. Is it supposed to be doing this? What should I do if it’s not?

Edited by Tori_N
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×